MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 9 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 9 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-906
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Swelling (2091); Osteolysis (2377); Not Applicable (3189)
Date of Event 01/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Received medical records 06/11/2018.Medical records reviewed for mdr reportability.Patient received a right total knee replacement on (b)(6) 2014.On (b)(6) 2014, patient had a washout and wound revision for a small, dime-sized area of superficial wound dehiscence.No implants were revised during that surgery.Knee was then revised on (b)(6) 2016 for pain, swelling, and aseptic loosening of the femur and tibial components.Revising surgeon stated that the cement to bone interface of the femur component was weak, with scar tissue present between the cement and bone.The tibial component was reported loose, but no conclusive information was provided regarding the loosening interface.The patella component was reportedly well-fixed, and not revised.Depuy cement was used during primary.Revising surgeon also identified synovitis and osteolysis, but didn't see any obvious damage to the insert or patella components.Knee was revised to a competitor knee system, with the exception of the retained depuy patella component.Doi: (b)(6) 2014; dor: (b)(6) 2016; (right knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Updated 14 may 2020 re-open the complaint was re-opened upon receiving the patient¿s medical record information.The information received did not change the original investigation report device history lot null device history batch null device history review null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 9 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7767498
Report Number1818910-2018-66224
Device Sequence Number13498071
Product Code JWH
UDI-Device Identifier10603295050490
UDI-Public10603295050490
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number1516-40-906
Device Catalogue Number151640906
Device Lot Number399384
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR